# SDR DXTA2023092896690

- Difficulty date: September 27, 2022
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 15,290 hours, 11,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 661133619
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE WILL NOT MOVE PAST CENTER POSITION TOWARDS LOCK & SECURE  DOOR, EITHER FROM INSIDE OR OUTSIDE.  HAD TO USE MANUAL PRE-CATCH OVERRIDE BUTTON TO OPEN DOOR. TRIED ACTUATING HANDLE FROM INSIDE & OUTSIDE TO LOCK DOOR, DOOR WOULD NOT LOCK. EXAMINED INTERNAL LINKAGE. AFTER EVALUATION, DETERMINED THE SPADE DOOR HOOK LINKAGE WAS  BROKEN. REMOVED BROKEN LINKAGE FROM DOOR. PERFORMED SEVERAL LOCKS & UNLOCKS SUCCESSFULLY WITH BROKEN LINKAGE REMOVED AND DOOR WORKS AS ITS SUPPOSED TO.   INSTALLED NEW SPADE DOOR HOOK LINK ASSY. REINSTALLED SPADE DOOR FWD & AFT LINK ASSY & SPADE DOOR HOOK ACCESS PANEL. PERFORMED FUNCTIONAL CHECKS OF DOOR. FUNCTION CHECKS GOOD, WORK IAW 52-10-05.
